T3 - think I have discovered a pattern!

Started t3 on the 30th June at 5mcg and have been keeping notes on my calendar as to how I feel each day ie. bad, average, good!

Think I have discovered a pattern whereby my body might be telling me when I need a raise!

5 days into taking my 5mcg I noticed tiny improvements and noted 4 reasonable days as regards bearable or low nasty anxiety symptoms.

Then after those 4 reasonable days I noted I went downhill again with all the symptoms back.

After being on 5mcg for 11 days I upped to 10mcg and same thing again, after around 4-5 days on that dose I then had another 4 good days, although they wern't 4 in a row.

Have been on 10mcg for 12 days and now gone downhill again with all the symptoms back every day.

I am thinking there is a connection and when I go downhill, I think it's my body telling me that I need to up my dose again.

What do you think?

Last edited by

10 Replies

oldestnewest
  • That sounds normal. That's what happens. You feel good for a while, and then when you start to feel bad again, it means you need an increase. :)

  • But does this only happen until you've found your "perfect dose" or will you always need to increase..?

  • Well, there's got to come a sweet spot at some time, a dose you feel well on. But who knows where it's going to be.

  • greygoose

    Arrrrrrrrrrr right I see. My good days wern't all in a row but a pattern emerged. Am doing my bloods in the morning so gonna miss my T4 tonight but have my t3 12hrs before I test

  • Good! :)

  • At what point do you think I need to tweak my Levo when adding t3. Suppose my bloods will tell me that, hopefully on Wednesday

  • Yes, they probably will.

  • damn it I need food but remembering our convo last night about eating before taking my t3?

  • :(

    Can you not take it and wait an hour?

  • I started taking T3 slowly in March just as you have and built it up and suddenly after some time my HR shot up from 40s to 80s . And then up to 100s ..then I began to cut the dose down slowly trying not to make it drop just as suddenly as it went up. I am trying to balance the meds, It is very very sensitive and it is taking ages for me to get it right ..if ever. Good luck.

You may also like...